Journal article icon

Journal article

THE AMBIGUITY OF CHANGES IN THE RATE CONSTANTS OF FLUXES - REPLY

Publication status:
Published

Actions


Authors


Journal:
CLINICAL SCIENCE More from this journal
Volume:
80
Issue:
1
Pages:
86-86
Publication date:
1991-01-01
ISSN:
0143-5221
Language:
English
Pubs id:
pubs:322133
UUID:
uuid:6410979e-86d2-4641-a40c-de50a01c83a6
Local pid:
pubs:322133
Source identifiers:
322133
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP